Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Discussion:
Testosterone Screwing with Brain
Watch this 
View More Posts Ignore
I'm 27 and found out I had low testosterone about 6 months ago. My levels were in the high teens while low normal is in the 300s. The doctor diagnosed it as secondary hypogonadism because my brain produces little to no LH or FSH (the hormones that tell your testes to produce testosterone).

I use androgel 1% for a total of 62.5 mg ( the body absorbs roughly 10%). The difference in the 2 readings seemed to have come from the method I applied the gel. On the low end I applied 5 pumps to my hand to shoulders, and on the high end I applied 4 to my hand to shoulders and 1 directly on my shoulders. At the high end, I feel angry and aggressive. On the low end I feel anxious. In both situations I have difficulty concentrating.

When I told my doctor about these emotional differences from the slight change, she said that my emotions were unrelated to the testosterone. I think she is wrong because can really feel an anger come about when I'm on the higher end. I"m thinking of alternating between different application methods. Any advice?

Has anyone had similar findings with Androgel? Any recommendations on other brands? Does anyone else feel like they are going insane from trying to find a correct balance? Thanks.
Posted on 11/28/11, 03:03 pm
2 Replies Add Your Reply
Reminder: This is a support group for Hypogonadism. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Comment:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 03/05/12  4:02pm
" dude testosterone can make you feel all over the place .i just started taking the shots of it and i'm a nervous wreck "
View More Posts Ignore
Reply #2 - 03/19/12  11:54am
" Well your doctor said it's unrelated, SHE said it's unrelated. If your doctor was a man, he would tell you that it's a part of the application of Androgel.

I take injections like travissavage and it drives me nuts and I'm also all over the place. You're gonna need to relieve yourself often to keep calm or start running a lot like I do these days. It helps keep your mind and body off the psychological issues with Androgel applications. "

Add Your Reply
Advertisement


More From Around the Web